×

zbMATH — the first resource for mathematics

Topological stability for infinite-dimensional manifolds. (English) Zbl 0219.57003

MSC:
57N20 Topology of infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of lines , Bull. Amer. Math. Soc. 72 (1966), 515-519. · Zbl 0137.09703 · doi:10.1090/S0002-9904-1966-11524-0
[2] R.D. Anderson and R. Schori [2] A factor theorem for Fréchet manifolds , Bull. Amer. Math. Soc. 75 (1969), 53-56. · Zbl 0195.53601 · doi:10.1090/S0002-9904-1969-12142-7
[3] R.D. Anderson and R. Schori [3] Factors of infinite-dimensional manifolds , Trans. Amer. Math. Soc. 142 (1969) 315-330. · Zbl 0187.20505 · doi:10.2307/1995360
[4] C. Bessaga and M.I. Kadec [4] On topological classification of non-separable Banach spaces , (to appear). · Zbl 0247.58002
[5] C. Bessaga and A. Pelczynski [5] Some remarks on homeomorphisms of Banach spaces , Bull. Acad. Polon. Sci. Ser. Sci. Math. Astro. Phys. 8 (1960), 757-761. · Zbl 0102.10001
[6] Edward Čech , [6] Topological spaces (revised by Z. Frolik and M. Katetov), Academia Publishing House, Prague, 1966. · Zbl 0141.39401
[7] M. Eidelheit and S. Mazur [7] Eine Bemerkung über die Räume vom Typus (F) , Studia Mathematica 7 (1938), 159-161. · Zbl 0018.21903 · eudml:218621
[8] D.W. Henderson [8] Infinite-dimensional manifolds are open subsets of Hilbert space , Bull. Amer. Math. Soc. 75 (1969), 759-762. · Zbl 0179.29101 · doi:10.1090/S0002-9904-1969-12276-7
[9] D.W. Henderson [9] Infinite-dimensional manifolds are open subsets of Hilbert space , Topology, 9 (1970), 25-33. · Zbl 0167.51904 · doi:10.1016/0040-9383(70)90046-7
[10] D.W. Henderson [10] Micro-bundles with infinite-dimensional fibers are trivial . Inventiones Mathematical (to appear). · Zbl 0221.58004 · doi:10.1007/BF01403183 · eudml:142057
[11] D.W. Henderson [11] Stable classification of infinite-dimensional manifolds by homotopy type . Inventiones Mathematical (to appear). · Zbl 0205.53701 · doi:10.1007/BF01389826 · eudml:142065
[12] D.W. Henderson and R. Schori [12] Topological classification of infinite-dimensional manifolds by homotopy type , Bull. Amer. Math. Soc. 76 (1970), 121-124. · Zbl 0194.55602 · doi:10.1090/S0002-9904-1970-12392-8
[13] E.A. Michael [13] Local properties of topological spaces , Duke Math. J. 21 (1954), 163-172. · Zbl 0055.16203 · doi:10.1215/S0012-7094-54-02117-1
[14] P.L. Renz [14] The contractibility of the homeomorphism group of some product spaces by Wong’s method . Mathematica Scandinavia (to appear). · Zbl 0218.57027 · doi:10.7146/math.scand.a-11014 · eudml:166173
[15] A.H. Stone [15] Paracompactness and product spaces , Bull. Amer. Math. Soc. 54 (1948) 977-982. · Zbl 0032.31403 · doi:10.1090/S0002-9904-1948-09118-2
[16] J.E. West [16] Fixed-point sets of transformation groups on infinite-product spaces , Proc. Amer. Math. Soc. 21 (1969), 575-582. · Zbl 0175.41703 · doi:10.2307/2036423
[17] R.Y.T. Wong [17] On homeomorphisms of certain infinite dimensional spaces , Trans. Amer. Math. Soc. 128 (1967), 148-154. · Zbl 0153.24603 · doi:10.2307/1994524
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.